# SDR CA041018007

- Difficulty date: September 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 31,584 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6110 · Propeller Assembly
- Part: Housing
- Part number: 582855
- Part serial: C5514
- Condition: Damaged
- Location: Prop Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) INBOUND, NR 4 PROP RPM DROPPED BELOW LIMIT ACOMPANIED BY RPM FLUCTUATION AND TORQUE ROLL.THE ENGINE WAS SHUTDOWN AS A PRECAUTION. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE NR 4 VALVE HOUSING AND AIRCRAFT WAS RETURNED TO SERVICE.
